# SDR DL72W960518

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK - 1 INCH CRACK NR 1 L/E SLAT COVE SKIN ATTACH ANGLE BELOW TAI DUCT.  REPAIRED PER M/M 57-54-0 PAR 12.
